# SDR SIMA200224903

- Difficulty date: September 6, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- System (JASC): 6130 · Propeller Braking
- Part: Prop Brake
- Part number: FE2016002
- Part serial: 014
- Condition: Fire
- Location: Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AIRCRAFT WAS AT THE GATE AND THE CREW HAD THE RT ENGINE IN MODE, THE READY LIGHT FOR THE PROP BRAKE WAS ON.  THE CREW NOTED THAT THE PROP STARTED TO ROTATE.  THEY THEN GOT THE PROP BRAKE CWP LIGHT AND THE E2 FIRE LIGHT.  THEY USED THE FIRE BOTTLES, BOTH SHOTS AND THE RAMP CREW SAW FLAMES ON THE ENGINE AND THEY USED THE GROUND DRY CHEM-FIRE EXT ON THE ENGINE, INTO THE INLET AND THE TAIL PIPE.  PAX WERE DEPLANED WITH NO INCEDENTS NOTED.  REPLACED RT ENGINE AND REMOVED AND DEACTIVATED PROP BRAKE PER EO.
